# SDR SWAA2013012811958

- Difficulty date: January 4, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED AT BS 480 2 INCHES ABOVE S-15L FWD PAX CABIN.  REPAIRED FRAME LOCATED AT BS 480 2 INCHES BETWEEN STR 15L TO STR 14L IAW B737-300 SRM 53-00-07-2R-7 AND SRM 51-40 -02.
